# SDR 05FDEA04376

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 42,089 hours, 26,282 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Undamaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY INSTALLED REPAIR ON UPPER SURFACE OF LT ELEVATOR WAS ACCOMPLISHED IAW ENGINEERING REPAIR NR 16-0193, BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTED OF LOCATION, SHAPE, SIZE, FASTENER SPACING AND NUMBERS, MATERIAL THICKNESS AND TYPE, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
